I have Type 2 Diabetes, was on Metformin 500 mg am and pm. Began to have frequent dry heaves after 5 years on the Metformin. My family physician has put me on Glipizide. I ve tried taking it 30 minutes prior to eating in am, but felt sick and...
I checked my blood sugar yesterday and hadn t eaten anything in 2 hours and it was 52. I ate dinner and took it and it was then 64. This morning I took my blood sugar and it was 72 45min after eating a meal. I didn t eat anything for 2 hours and...
Hi, I m Diabetic. Last night after eating a big meal, my blood sugar dropped to a scary 60. I almost passed out, was very jittery, shaky, cold tingles...scary. I got it up to 86 and then today waking up, it was 250..it s 270 now. At what point do...
is diabetic and thinks I may have lowbloodsugar. I had blood work done a couple years ago when she ... bloodsugar after a few hours of not eating but nothing too severe, they just recommended I eat every ...
hi doctor ,my mom has low sugar problem .she has been operated 3 years back . doctor s said there was problem in pancreas and they removed some sort of tremor like virus . she was ok for an year and same problem has started. her sugar level goes...
I know high blood sugar is diabetes but what is lowbloodsugar?
Hypoglycemia, Diabetes is a condition where in you see both extremes. Both hypo and hyper glycemia.
My mother age is 65. Due to lowbloodsugar dr gives dulan. now she has speaking prob. moveabilty in lower front teeth and whole tong has swelling. pls help
The reaction she has could be allergic.Giving her a dose of antiallergic would help.
Can any one have a sudden lowbloodsugar attack and sometimes faints without being diabetic or have diabetes. If yes what is the cause and how can we cure it
Lowbloodsugar in diabetics is mainly due to drugs.
In other persons, it is called hypoglycemia and can happen in cases of:
- insulinoma (tumor of pancreas)
- severe hunger (fasting for too long)
- certain medications
- hyper-reactive hypoglycemia (post-prandial hypoglycemia)
Get checked by endocrinologist!